Pečarić, J., Perušić Pribanić, A. i Vukelić, A. (2019). Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results. Quaestiones Mathematicae, 43. (3), 293-307. doi: 10.2989/16073606.2018.1539048
Pečarić, Josip, et al. "Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results." Quaestiones Mathematicae, vol. 43, br. 3, 2019, str. 293-307. https://doi.org/10.2989/16073606.2018.1539048
Pečarić, Josip, Anamarija Perušić Pribanić i Ana Vukelić. "Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results." Quaestiones Mathematicae 43, br. 3 (2019): 293-307. https://doi.org/10.2989/16073606.2018.1539048
Pečarić, J., Perušić Pribanić, A. i Vukelić, A. (2019) 'Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results', Quaestiones Mathematicae, 43(3), str. 293-307. doi: 10.2989/16073606.2018.1539048
Pečarić J, Perušić Pribanić A, Vukelić A. Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results. Quaestiones Mathematicae [Internet]. 15.01.2019. [pristupljeno 06.04.2025.];43(3):293-307. doi: 10.2989/16073606.2018.1539048
J. Pečarić, A. Perušić Pribanić i A. Vukelić, "Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results", Quaestiones Mathematicae, vol. 43, br. 3, str. 293-307, Siječanj 2019. [Online]. Dostupno na: https://urn.nsk.hr/urn:nbn:hr:157:971269. [Citirano: 06.04.2025.]